Back from the doctor...

Discussion in 'The Watercooler' started by KTMom91, Apr 13, 2011.

  1. KTMom91

    KTMom91 Well-Known Member

    ...and my sugar's up, my blood pressure is up, my heartrate is up. My weight is still the same as last week, even though I feel like I'm eating less due to the diet pills.

    So now I start on something to lower the blood pressure, but I have to go in next week for blood work to check kidney function, because apparently this medication can alter that. Can't pick up the medications till Friday anyway, when Hubby gets paid. I am also to double the Metformin and continue with the statin.

    I am not happy right now.
     
  2. AnnieO

    AnnieO Shooting from the Hip

    Oh, sweetheart... Ugh... I always hate doctor appts like that. I'm sorry.
     
  3. Hound dog

    Hound dog Nana's are Beautiful

    (((hugs)))
     
  4. nvts

    nvts Active Member

    Just a quick question...did they check your thyroid? No weight loss after that long on an appetite suppressant might be indicating something! I'd double check - and if they HAVE and it's a low-average level, ask them if they'll trial a thyroid stimulating medicine...it could help significantly!

    Beth
     
  5. DDD

    DDD Well-Known Member

    Hugs. DDD
     
  6. susiestar

    susiestar Roll With It

    (((((hugs))))) Ditto what Beth said about the thyroid. Some people can be in the normal range but it is not normal for them and then a trial of a low dose of thyroid medications can make a big difference. The thyroid medications are on the $4 list at Walmart.
     
  7. cubsgirl

    cubsgirl Well-Known Member

    I'm so sorry that you are dealing with a bunch of stuff.

    ((hugs)) and healing thoughts sent your way!
     
  8. Wiped Out

    Wiped Out Well-Known Member Staff Member

    (((hugs)))
     
  9. TerryJ2

    TerryJ2 Well-Known Member

    Aww, I'm so sorry. I had more blood drawn yesterday and am dreading the results. I hate to give up all of my favorite things.
    I'm sending healthy vibes and best wishes for optimum medicines.
     
  10. ML

    ML Guest

    Agree with suspecting thyroid. I have heard the saliva test is more accurate? Anyway, just try to keep your spirits "up" too. Hugs,
     
  11. Star*

    Star* call 911........call 911

    Are you following the Appetite thing I posted? Completely?
     
  12. KTMom91

    KTMom91 Well-Known Member

    After double checking it...no, I wasn't. But today's a new day...
     
  13. gcvmom

    gcvmom Here we go again!

    That hoovers. I can appreciate how tired you must feel with it all. Hope that the medications work and you're able to get a handle on things.
     
  14. flutterby

    flutterby Fly away!

    I don't know how high your BiPolar (BP) is going, but you should feel much better on the BiPolar (BP) medications. Does it include a diuretic/ If so, be sure to drink lots of water.

    I'm sorry the news wasn't better. (((hugs)))
     
Loading...